Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 3, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Feb 18, 2012, 8:22 PM CST for Calhoun County, Victoria County, Texas. It took effect at Feb 20, 2012, 1:30 PM CST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2012, 8:22 PM CST (02:22 UTC)
- In effect from
- Feb 20, 2012, 1:30 PM CST
- Expired
- Feb 23, 2012, 8:14 PM CST
- In force
- 3 days
- Issued by
- NWS Corpus Christi, TX
- Flood severity
- Minor
Counties Calhoun County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 116 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River near Bloomington (DUPT2). The gauge peaked at 24.36 ft at Feb 22, 2012, 1:00 AM CST.
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08177520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
969
WGUS44 KCRP 190222
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
822 PM CST SAT FEB 18 2012
...THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN TEXAS...
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
.RECENT OR ANTICIPATED HEAVY RAINFALL OVER THE AFOREMENTIONED
RIVER BASINS WILL RESULT IN RIVER RISES ABOVE FLOOD STAGE
DURING THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS
ARE BASED ON OBSERVED AND PREDICTED RAINFALL. IF ACTUAL
RAINFALL VARIES FROM FORECAST VALUES...FORECAST RIVER STAGES
WILL VARY ACCORDINGLY.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
THE PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-192022-
/O.NEW.KCRP.FL.W.0003.120220T2046Z-000000T0000Z/
/DUPT2.1.ER.120220T2046Z.120222T0600Z.000000T0000Z.NO/
822 PM CST SAT FEB 18 2012
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLOOD WARNING FOR THE GUADALUPE RIVER NEAR BLOOMINGTON.
* FROM MONDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
IS CANCELLED.
* AT 8 PM SATURDAY...THE STAGE WAS 13.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 22.6 FEET BY LATE TUESDAY EVENING.
* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...WITH THE RIVER
REACHING WELL INTO THE FLOOD PLAIN. ANY OIL TANK BATTERIES...PUMP
JACKS...AND SECONDARY ROADS NEAR THE RIVER MAY BE FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME SUN MON TUE WED THU
GUADALUPE RIVER
BLOOMINGTON 20 13.7 SAT 8 PM 13.8 16.9 22.0 22.4 20.711 follow-up statements
211
WGUS84 KCRP 191509
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
909 AM CST SUN FEB 19 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-200909-
/O.EXT.KCRP.FL.W.0003.120220T2100Z-120224T1700Z/
/DUPT2.1.ER.120220T2100Z.120222T0000Z.120224T0100Z.NO/
909 AM CST SUN FEB 19 2012
...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE GUADALUPE RIVER NEAR BLOOMINGTON.
* FROM MONDAY AFTERNOON TO FRIDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:00 AM SUNDAY THE STAGE WAS 13.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 23.7 FEET BY TUESDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...WITH THE RIVER
REACHING WELL INTO THE FLOOD PLAIN. ANY OIL TANK BATTERIES...PUMP
JACKS...AND SECONDARY ROADS NEAR THE RIVER MAY BE FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
GUADALUPE RIVER
BLOOMINGTON 20 13.7 SUN 08 AM 16.9 23.2 23.6 22.2 19.0
$$031
WGUS44 KCRP 200153
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
753 PM CST SUN FEB 19 2012
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVER IN TEXAS...
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
.RECENT OR ANTICIPATED HEAVY RAINFALL OVER THE AFOREMENTIONED
RIVER BASINS WILL RESULT IN RIVER RISES ABOVE FLOOD STAGE
DURING THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS
ARE BASED ON OBSERVED AND PREDICTED RAINFALL. IF ACTUAL
RAINFALL VARIES FROM FORECAST VALUES...FORECAST RIVER STAGES
WILL VARY ACCORDINGLY.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
THE PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-201953-
/O.EXT.KCRP.FL.W.0003.120220T2015Z-120224T2000Z/
/DUPT2.2.ER.120220T2015Z.120222T1200Z.120224T0400Z.NO/
753 PM CST SUN FEB 19 2012
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
* THE FLOOD WARNING CONTINUES FOR THE GUADALUPE RIVER NEAR BLOOMINGTON.
* FROM MONDAY AFTERNOON TO LATE THURSDAY EVENING...OR UNTIL THE
WARNING IS CANCELLED.
* AT 7 PM SUNDAY...THE STAGE WAS 14.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 24.8 FEET BY LATE TUESDAY NIGHT. THE RIVER
WILL FALL BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 24.9 FEET
ON FEB 2 2012.
* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...WITH THE RIVER
REACHING WELL INTO THE FLOOD PLAIN. ANY OIL TANK BATTERIES...PUMP
JACKS...AND SECONDARY ROADS NEAR THE RIVER MAY BE FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
GUADALUPE RIVER
BLOOMINGTON 20 14.0 SUN 7 PM 16.9 24.2 24.8 23.7 19.1937
WGUS84 KCRP 201414
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
814 AM CST MON FEB 20 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-210814-
/O.EXT.KCRP.FL.W.0003.120220T1930Z-120224T2030Z/
/DUPT2.2.ER.120220T1930Z.120222T0600Z.120224T0430Z.NO/
814 AM CST MON FEB 20 2012
...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE GUADALUPE RIVER NEAR BLOOMINGTON.
* FROM THIS AFTERNOON TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:00 AM MONDAY THE STAGE WAS 19.4 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 24.9 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT.
* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...WITH THE RIVER
REACHING WELL INTO THE FLOOD PLAIN. ANY OIL TANK BATTERIES...PUMP
JACKS...AND SECONDARY ROADS NEAR THE RIVER MAY BE FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
GUADALUPE RIVER
BLOOMINGTON 20 19.4 MON 08 AM 24.2 24.9 23.7 19.1 15.6
$$960
WGUS84 KCRP 210153
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
753 PM CST MON FEB 20 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN TEXAS...
GUADALUPE RIVER AT VICTORIA AFFECTING CALHOUN AND VICTORIA COUNTIES
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-211953-
/O.EXT.KCRP.FL.W.0004.000000T0000Z-120222T2228Z/
/VICT2.1.ER.120221T0139Z.120221T1800Z.120222T0628Z.NO/
753 PM CST MON FEB 20 2012
THE FLOOD WARNING CONTINUES FOR THE GUADALUPE RIVER AT VICTORIA.
* UNTIL EARLY WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM MONDAY...THE STAGE WAS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO
RISE TO NEAR 22.6 FEET BY TUESDAY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* AT 21.0 FEET MINOR LOWLAND FLOODING OCCURS...AS THE FLOW EXCEEDS
THE LEFT BANK INTO LOW AREAS OF RIVERSIDE PARK.
$$
TXC057-469-211953-
/O.EXT.KCRP.FL.W.0003.000000T0000Z-120224T2251Z/
/DUPT2.2.ER.120220T1554Z.120222T1800Z.120224T0651Z.NO/
753 PM CST MON FEB 20 2012
...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL EARLY FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 PM MONDAY...THE STAGE WAS 22.1 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET BY
NOON ON WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
FRIDAY MORNING.
* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...WITH THE RIVER
REACHING WELL INTO THE FLOOD PLAIN. ANY OIL TANK BATTERIES...PUMP
JACKS...AND SECONDARY ROADS NEAR THE RIVER MAY BE FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
GUADALUPE RIVER
VICTORIA 21 21.0 MON 8 PM 22.2 18.7 12.1 9.1 8.3
BLOOMINGTON 20 22.1 MON 7 PM 23.3 24.4 23.7 19.4 15.5860
WGUS84 KCRP 211550
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
950 AM CST TUE FEB 21 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-220950-
/O.EXT.KCRP.FL.W.0003.000000T0000Z-120224T1636Z/
/DUPT2.2.ER.120220T1554Z.120222T1200Z.120224T0036Z.NO/
950 AM CST TUE FEB 21 2012
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM TUESDAY THE STAGE WAS 23.4 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.4 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY
EVENING.
* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...WITH THE RIVER
REACHING WELL INTO THE FLOOD PLAIN. ANY OIL TANK BATTERIES...PUMP
JACKS...AND SECONDARY ROADS NEAR THE RIVER MAY BE FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
GUADALUPE RIVER
BLOOMINGTON 20 23.4 TUE 09 AM 24.4 22.5 18.2 15.2 13.9
$$784
WGUS84 KCRP 220042
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
642 PM CST TUE FEB 21 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
.LAST WEEKS RAINFALL EVENT OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVER ABOVE FLOOD STAGE FOR THE NEXT COUPLE OF DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-221842-
/O.EXT.KCRP.FL.W.0003.000000T0000Z-120224T1600Z/
/DUPT2.2.ER.120220T1554Z.120222T1200Z.120224T0000Z.NO/
642 PM CST TUE FEB 21 2012
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:00 PM TUESDAY THE STAGE WAS 24.1 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.6 FEET BY
WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY
EVENING.
* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...WITH THE RIVER
REACHING WELL INTO THE FLOOD PLAIN. ANY OIL TANK BATTERIES...PUMP
JACKS...AND SECONDARY ROADS NEAR THE RIVER MAY BE FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
GUADALUPE RIVER
BLOOMINGTON 20 24.1 TUE 06 PM 24.6 22.4 18.1 15.2 13.7
$$162
WGUS84 KCRP 221523
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
923 AM CST WED FEB 22 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-230923-
/O.EXT.KCRP.FL.W.0003.000000T0000Z-120224T1130Z/
/DUPT2.2.ER.120220T1554Z.120222T0730Z.120223T1930Z.NO/
923 AM CST WED FEB 22 2012
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW AFTERNOON.
* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...WITH THE RIVER
REACHING WELL INTO THE FLOOD PLAIN. ANY OIL TANK BATTERIES...PUMP
JACKS...AND SECONDARY ROADS NEAR THE RIVER MAY BE FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
GUADALUPE RIVER
BLOOMINGTON 20 24.0 WED 09 AM 21.5 17.2 15.3 13.8 13.3
$$545
WGUS84 KCRP 230149
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
749 PM CST WED FEB 22 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-231949-
/O.EXT.KCRP.FL.W.0003.000000T0000Z-120224T1105Z/
/DUPT2.2.ER.120220T1554Z.120222T0730Z.120223T1905Z.NO/
749 PM CST WED FEB 22 2012
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM WEDNESDAY THE STAGE WAS 22.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THURSDAY.
* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...WITH THE RIVER
REACHING WELL INTO THE FLOOD PLAIN. ANY OIL TANK BATTERIES...PUMP
JACKS...AND SECONDARY ROADS NEAR THE RIVER MAY BE FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
GUADALUPE RIVER
BLOOMINGTON 20 22.8 WED 07 PM 17.1 15.2 13.9 13.4
$$760
WGUS84 KCRP 231431
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
831 AM CST THU FEB 23 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN TEXAS...
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVER ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-240831-
/O.EXT.KCRP.FL.W.0003.000000T0000Z-120224T1142Z/
/DUPT2.2.ER.120220T1554Z.120222T0730Z.120223T1942Z.NO/
831 AM CST THU FEB 23 2012
...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...
THE FLOOD WARNING CONTINUES FOR THE GUADALUPE RIVER
NEAR BLOOMINGTON.
* UNTIL LATE THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM CST THURSDAY...THE STAGE WAS 20.6 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* AT 20.0 FEET MINOR LOWLAND FLOODING OCCURS WITH THE FLOW REACHING
THE RIGHT FLOOD PLAIN NEAR THE INVISTA PLANT NEAR BLOOMINGTON.
DOWNSTREAM ABOVE HIGHWAY 35...THE FLOW ESCAPES INTO THE LEFT FLOOD
PLAIN CUTTING OFF THE LOWEST HOMES.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
GUADALUPE RIVER
BLOOMINGTON 20 20.6 THU 8 AM 17.1 14.9 13.9 13.5 13.3897
WGUS84 KCRP 231445
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
845 AM CST THU FEB 23 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN TEXAS..
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED
RIVER ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-240845-
/O.CON.KCRP.FL.W.0003.000000T0000Z-120224T1142Z/
/DUPT2.2.ER.120220T1554Z.120222T0730Z.120223T1942Z.NO/
845 AM CST THU FEB 23 2012
THE FLOOD WARNING CONTINUES FOR THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL LATE THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM THURSDAY...THE STAGE WAS 20.6 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* AT 20.0 FEET MINOR LOWLAND FLOODING OCCURS...WITH THE FLOW REACHING
THE RIGHT FLOOD PLAIN NEAR THE INVISTA PLANT NEAR BLOOMINGTON.
DOWNSTREAM ABOVE HIGHWAY 35...THE FLOW ESCAPES INTO THE LEFT FLOOD
PLAIN CUTTING OFF THE LOWEST HOMES.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
GUADALUPE RIVER
BLOOMINGTON 20 20.6 THU 8 AM 17.1 14.9 13.9 13.5 13.3950
WGUS84 KCRP 240214
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
814 PM CST THU FEB 23 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
TEXAS...
GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC057-469-240244-
/O.CAN.KCRP.FL.W.0003.000000T0000Z-120224T1142Z/
/DUPT2.2.ER.120220T1554Z.120222T0730Z.120223T1748Z.NO/
814 PM CST THU FEB 23 2012
THE FLOOD WARNING IS CANCELLED FOR
THE GUADALUPE RIVER NEAR BLOOMINGTON.
* AT 7:00 PM THURSDAY THE STAGE WAS 19.1 FEET.
* FELL BELOW FLOOD STAGE AT 11:48 AM THURSDAY.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.9 FEET BY SATURDAY
MORNING.
* AT 20.0 FEET MINOR LOWLAND FLOODING OCCURS...WITH THE FLOW REACHING
THE RIGHT FLOOD PLAIN NEAR THE INVISTA PLANT NEAR BLOOMINGTON.
DOWNSTREAM ABOVE HIGHWAY 35...THE FLOW ESCAPES INTO THE LEFT FLOOD
PLAIN CUTTING OFF THE LOWEST HOMES.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
GUADALUPE RIVER
BLOOMINGTON 20 19.1 THU 07 PM 17.5 14.9 14.0 13.6 13.2
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Feb 18, 7:14 PM CST, 1 hour 8 minutes earlier.
Area forecast discussion, Feb 18, 7:14 PM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
714 PM CST SAT FEB 18 2012
.DISCUSSION...NOTE AVIATION DISCUSSION BELOW.
&&
.AVIATION...EXPECT VFR CONDITIONS DURING THE TAF PERIOD. SFC WIND
WILL TRANSITION FROM GUSTY NW THIS EVENING TO LIGHT N AFTER 06Z
SUN. EXPECT LIGHT EAST WIND TO DEVELOP BY 18Z SUN.
&&
.PREV DISCUSSION... /ISSUED 618 PM CST SAT FEB 18 2012/
DISCUSSION...HAVE ALLOWED WIND ADVISORY TO EXPIRE. STRONG GUSTS
WILL CONTINUE ALONG IMMEDIATE COAST FOR ANOTHER 60 MIN OR SO BUT
OVERALL A GRADUAL DECREASE IN WIND SPEEDS IS EXPECTED AS STRONGEST
WINDS IN H9 TO H8 LEVEL SHIFT EAST AND STRENGTH OF BOUNDARY LAYER
MIXING DECREASES. SMALL CRAFT ADVISORIES AND GALE WARNING REMAIN
IN PLACE FOR MARINE AREAS...HOWEVER...AS WINDS WILL REMAIN HIGH
FOR THOSE LOCATIONS THROUGH THE EVENING.
PREV DISCUSSION... /ISSUED 339 PM CST SAT FEB 18 2012/
SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...HIGHER PRESSURE
MOVING IN FROM THE WEST THIS AFTERNOON ALLOWING THE SURFACE
PRESSURE GRADIENT TO TIGHTEN UP. WINDS WERE GUSTY INITIALLY AFTER
THE PASSAGE OF THE PACIFIC FRONT...HOWEVER TEMPERATURES WERE SLOW
TO WARM TO ALLOW FOR ADDITIONAL MIXING WITH THE STRONGER WINDS
ALOFT. WINDS HAVE BEEN INCREASING THIS AFTERNOON AND ARE EXPECTED
TO REMAIN ELEVATED AS A STRONG LOW LEVEL JET MOVES EAST OVER THE
AREA. MIXING WILL ALSO ALLOW THE WINDS OVER THE WATERS TO REMAIN
ELEVATED...AS WELL AS TO CONTINUE TO INCREASE LATE THIS AFTERNOON
THROUGH THE EVENING. WINDS SHOULD BEGIN TO TAPER OFF GRADUALLY
THIS EVENING OVER LAND AS HIGHER PRESSURE SETTLES IN. DID LOWER
MIN TEMPS AS A DRIER AIRMASS AND CLEAR SKIES WILL BE OVER THE
REGION. IN ADDITION...WARMED SUNDAY TEMPS AS AN EAST/SOUTHEAST
FLOW RESUMES WITH THE HIGH SHIFTING EAST. A RETURN OF SURFACE
MOISTURE SUNDAY NIGHT WITH MOSTLY CLEAR SKIES WILL RESULT IN
PATCHY FOG DEVELOPMENT.
MARINE...GALE WARNING TO REMAIN OVER THE NEARSHORE/OFFSHORE
WATERS AS A STRONG LOW LEVEL JET SHIFT EAST OVER THE AREA ALLOWING
FOR MIXING THIS LATE AFTERNOON INTO THE EVENING. SMALL CRAFT
ADVISORIES REMAIN IN PLACE FOR THE BAYS AND WATERWAYS.
LONG TERM (MONDAY THROUGH SATURDAY)...RETURN FLOW WILL USHER IN
MOISTURE AND WARMER TEMPS MON AND TUE. MODEL RUNS HAVE BEEN
INCONSISTENT WITH RESPECT TO A COLD FRONT ON TUE/WED. LATEST RUNS
SHOW WINDS BRIEFLY BECOMING NE ON TUE BUT NO AFFECT ON TEMPS. MODELS
ALSO PROG SOME LIGHT QPF IN ISOLD LOCATIONS MON-TUE.
HOWEVER...DYNAMICS/ENERGY/FORCING WILL BE LIMITED...THEREFORE KEPT
THE SILENT 10 POPS. A WEAK SW TO W FLOW IS PROGD FOR WED-THU
TIMEFRAME WHICH RESULTS IN A DRIER AIRMASS AND WARMER HIGHS/COOLER
LOWS. LOWERED THE 20 POPS TO 10 ON THU...BUT DID NOT WANT TO
COMPLETELY REMOVE POPS DUE TO THE MODELS INCONSISTENCY...ESPECIALLY
THE LATTER PART OF THE WEEK. LEANED TOWARD THE GFS FOR FRI-SAT WHICH
BRINGS A FRONT THROUGH S TX ON FRI ALONG WITH A SLIGHT CHC AHD AND
ALONG THE FRONT AND COOLER/DRIER CONDITIONS BEHIND THE FRONT ON SAT.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 45 68 51 71 56 / 0 0 0 10 10
VICTORIA 44 66 47 71 54 / 0 0 0 10 10
LAREDO 50 72 55 75 59 / 0 0 10 10 10
ALICE 43 70 51 73 56 / 0 0 10 10 10
ROCKPORT 48 65 54 66 55 / 0 0 0 10 10
COTULLA 43 70 48 72 53 / 0 0 10 10 10
KINGSVILLE 46 68 51 73 58 / 0 0 0 10 10
NAVY CORPUS 51 63 54 67 58 / 0 0 0 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM CST SUNDAY
FOR THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO
PORT ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN
BAY TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT
ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
GALE WARNING UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20
TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR.
&&
WC/87...SHORT TERMHazardous weather outlook, Feb 18, 6:02 PM CST, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 602 PM CST SAT FEB 18 2012 GMZ230-235-250-255-270-275-TXZ229>234-239>247-200015- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 602 PM CST SAT FEB 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED OVER THE BAYS AND WATERWAYS THIS VENING. GALE FORCE WIND GUSTS ARE EXPECTED OVER THE MIDDLE TEXAS COASTAL WATERS TONIGHT WITH GUSTS AROUND 40 KNOTS EXPECTED. THUS...A GALE WARNING IS IN EFFECT FOR THE NEARSHORE AND OFFSHORE WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RH/RG/JR
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 9:06 AM CST | River Flood Warning | CRP | Calhoun, Victoria | 49 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.